advertisement
Question
Posted by: Nobuhle | 2011-11-10

Menstruation

Hi Doctor i am having an abnornal menstrution i menstrutated 3 times last months and even now i''m on my periods, I don''t know what the problem i.m using contraceptives pills which i recently started after i was using Injection and when i was on injection i was not going on period please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a reaction to stopping the injection, but could also be a problem with the womb or cervix. You should see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011-11-15

It could be a reaction to stopping the injection, but could also be a problem with the womb or cervix. You should see your doctor.

Best wishes

Reply to gynaedoc
Posted by: sharon | 2011-11-10

Hi Doctor

Im currently aged 45 an recently went on the pill (Yaz) to regulate periods &  control the heavy bleeding. For the past 2 months bleeding has been unusual. No blood appearing on sanitary pad only when i wipe &  period is continuing going on 8 days. Is this normal

Reply to sharon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement